# SDR F3LA2009120800243

- Difficulty date: November 30, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C075819.  DURING DEN C4/S1 C-CHECK, INSP NOTED THE SHEAR PLATE LOCATED AT FRAMES 69-70 AND STA Y1292 HAS CORROSION AROUND THE NUT PLATE HOLES. MX REMOVED AND REPLACED THE SHEAR PLATE AND SHEAR SUPPORT IAW SRM 51-42-11 PARAGRAPHS 6, 7, 14 AND STEP 4 OF EO A0-53EO-31434.
